# SDR GTIA2024120238569

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 20,471 hours, 9,247 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT -ODORS IN FRONT AND AFT CABIN AFTER DEPARTURE. ISOLATED PACK 2 - FUMES DISSIPATED ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REACTIVATED PACK 2 IAW AMM 21-51-00. PERFORMED VISUAL INSPECTION OF APU AND FOUND OIL LEAKING FROM APU GENERATOR (8XS) DRAIN PLUG. REMOVED AND REPLACED DRAIN PLUG WASHER/SEAL IAW AMM 24-23-51. PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00. NO ODORS DETECTED. OPS CHECK GOOD. MOC NOTIFIED. PLACARD REMOVED. DMI LOG UPDATED. THIS CLEARS DMI 3607304-1.
